MAUDE Adverse Event Report: B. BRAUN MEDICAL FRANC SURECAN SAFETY II; NON-CORING (HUBER) NEEDLE

B. BRAUN MEDICAL FRANC SURECAN SAFETY II; NON-CORING (HUBER) NEEDLE
Model Number 5010024
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch history review: a review of the manufacturing records shows this batch of filters complied with specifications.No other similar complaints were reported to the manufacturer for this lot of vena cava filters, sold since june 2018.Investigation: the device is not available for evaluation.No x-ray pictures were sent for analysis.Conclusion: no thorough investigation is possible and the exact root cause of what prevent the full expansion of the filter cannot be found.This type of incident is a know complication of the vena cava filter implantations.The complaint rate for this type of incident on venatech lp is low.No corrective action is envisaged.B braun medical sas has provided all the information currently available.In spite of all reasonable efforts being made to obtain further information, at this time we have not met with success.
 
Event or Problem Description
Filter legs did not expand fully despite manipulation with catheter.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).Investigation results: we did not receive the complaint sample for investigation.Conclusion: without the complaint sample and the batch number for investigation, no thorough investigation is possible and we cannot conclude on the real cause of the incident encountered by the customer.If new elements become available in the future, we will reopen this complaint.This is a rare incident (b)(4), no corrective action is envisaged for the moment.

Brand Name
SURECAN SAFETY II
Common Device Name
NON-CORING (HUBER) NEEDLE
Manufacturer (Section D)
B. BRAUN MEDICAL FRANC
26 rue armengaud
saint cloud,
Manufacturer (Section G)
B.BRAUN MEDICAL SAS FRANCE
30 avenue des temps modernes
chasseneuil du poitou 86360
FR   86360
Manufacturer Contact
catherine boismenu
30 avenue des temps modernes
chasseneuil du poitou, 86360
FR   86360
MDR Report Key13190078
Report Number9612452-2022-00002
Device Sequence Number20329625
Product Code PTI
UDI-Device Identifier04038653918164
UDI-Public04038653918164
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K010485
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Model Number5010024
Device Catalogue Number5010024
Device Lot Number36933135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2022
Supplement Date Received by Manufacturer12/10/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient EthnicityNon Hispanic